Algebraic-geometric construction of the Zakharov–Shabat equations and their periodic solutions
Doklady Akademii Nauk, Tome 227 (1976) no. 2, pp. 291-294 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1976_227_2_a7,
     author = {I. M. Krichever},
     title = {Algebraic-geometric construction of the {Zakharov{\textendash}Shabat} equations and their periodic solutions},
     journal = {Doklady Akademii Nauk},
     pages = {291--294},
     year = {1976},
     volume = {227},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1976_227_2_a7/}
}
TY  - JOUR
AU  - I. M. Krichever
TI  - Algebraic-geometric construction of the Zakharov–Shabat equations and their periodic solutions
JO  - Doklady Akademii Nauk
PY  - 1976
SP  - 291
EP  - 294
VL  - 227
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/DAN_1976_227_2_a7/
LA  - ru
ID  - DAN_1976_227_2_a7
ER  - 
%0 Journal Article
%A I. M. Krichever
%T Algebraic-geometric construction of the Zakharov–Shabat equations and their periodic solutions
%J Doklady Akademii Nauk
%D 1976
%P 291-294
%V 227
%N 2
%U http://geodesic.mathdoc.fr/item/DAN_1976_227_2_a7/
%G ru
%F DAN_1976_227_2_a7
I. M. Krichever. Algebraic-geometric construction of the Zakharov–Shabat equations and their periodic solutions. Doklady Akademii Nauk, Tome 227 (1976) no. 2, pp. 291-294. http://geodesic.mathdoc.fr/item/DAN_1976_227_2_a7/